Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On direct sums of reflexive operators


Author: Avraham Feintuch
Journal: Proc. Amer. Math. Soc. 55 (1976), 65-68
MathSciNet review: 0390802
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Let $ {A_1}$ and $ {A_2}$ be reflexive operators on a Hilbert space $ H$. If $ {A_2}$ is algebraic then $ {A_1} \otimes {A_2}$ is reflexive.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0390802-9
Keywords: Reflexive operator, invariant subspaces, algebraic operator, commutant
Article copyright: © Copyright 1976 American Mathematical Society